Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Dizziness, headache and nausea after having sex. Cramps, bowel movements. Pregnant?

Hi doctor, I had sex 2 days ago and yesterday with my boyfriend and i felt very dizzy with a painful headache and i feel like i want to vomit but i can t. I am cramping since yesterday as well and i got another bowel movement .. Could i be pregnant? I fear that i might be.. The last time i had my period was on november 30. Please help
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  584
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
You cannot get symptoms of pregnancy just two days after sex.
Symptoms of pregnancy develop atleast 10 to 15 days of sex ,if a women concives.
Your symptoms are suggestive of gut infection.
Consult a nearby physician and get yourself examined for these symptoms.
You may require a course of antibiotic and antispasmodic.
Hope this answers your question.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor